# SDR USAA2014010700012

- Difficulty date: January 7, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 52,132 hours, 21,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL BULBS INOPERATIVE ON EMERGENCY EXIT LIGHT ON DOOR L2. R1, R2 & L1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-11, PB401.  RELAMPED R2, L1 & R1 EMERGENCY EXIT LIGHTS.  OPERATIONS CHECKED OK IAW AMM 33-51-11.
